Is My Cholesterol Drug Lowering My Blood Sugar?

Thursday, 19 Dec 2013 02:00 PM

Share:
  Comment  |
   Contact Us  |
  Print  
|  A   A  
  Copy Shortlink
Question: I take Zocor for my cholesterol and I have noticed my blood sugar is dropping. Is the drug causing this, and should I be worried?

Dr. Hibberd's answer:
Zocor is not usually associated with hypoglycemia (lower blood sugar), so I would recommend you see your doctor to determine what is causing it.

Sometimes metabolic disorders such as hypothyroidism and Addison's disease can cause hypoglycemia. But just as a precaution, it might be worth asking your doctor if it makes sense for you to change to a newer anticholesterol agent such as Crestor or Lipitor.
 

© 2014 NewsmaxHealth. All rights reserved.

Share:
  Comment  |
   Contact Us  |
  Print  
  Copy Shortlink
Around the Web
Join the Newsmax Community
Please review Community Guidelines before posting a comment.
>> Register to share your comments with the community.
>> Login if you are already a member.
blog comments powered by Disqus
 
Email:
Country
Zip Code:
Privacy: We never share your email.
 
Hot Topics
Follow Newsmax
Like us
on Facebook
Follow us
on Twitter
Add us
on Google Plus
Around the Web
Top Stories
You May Also Like
More
Most Commented

Newsmax, Moneynews, Newsmax Health, and Independent. American. are registered trademarks of Newsmax Media, Inc. Newsmax TV, and Newsmax World are trademarks of Newsmax Media, Inc.

 
NEWSMAX.COM
America's News Page
©  Newsmax Media, Inc.
All Rights Reserved